Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 231, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Aug 8, 2011, 3:16 PM EDT for 4 counties in West Virginia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 3:16 PM EDT (19:16 UTC)
- Expired
- Aug 8, 2011, 4:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Doddridge County, WV, Gilmer County, WV, Lewis County, WV, Ritchie County, WV
The radar
The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 3:30 PM EDT | TSTM WND DMG | 4 Wnw Auburn, WV | TREE DOWN ALONG RT 74 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
415 WUUS51 KRLX 081916 SVRRLX WVC017-021-041-085-082000- /O.NEW.KRLX.SV.W.0231.110808T1916Z-110808T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 316 PM EDT MON AUG 8 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DODDRIDGE COUNTY IN WEST VIRGINIA... NORTHERN GILMER COUNTY IN WEST VIRGINIA... NORTHWESTERN LEWIS COUNTY IN WEST VIRGINIA... SOUTHEASTERN RITCHIE COUNTY IN WEST VIRGINIA... * UNTIL 400 PM EDT * AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM WAS LOCATED NEAR PULLMAN...OR NEAR HARRISVILLE...AND MOVING SOUTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEREA...BURNT HOUSE...AUBURN...NEWBERNE...COXS MILLS...LEOPOLD AND TROY. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3910 8064 3891 8087 3915 8114 3923 8101 TIME...MOT...LOC 1915Z 304DEG 22KT 3915 8101 $$ 30
2 follow-up statements
385 WWUS51 KRLX 081944 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 344 PM EDT MON AUG 8 2011 WVC017-021-041-085-082000- /O.CON.KRLX.SV.W.0231.000000T0000Z-110808T2000Z/ LEWIS WV-GILMER WV-DODDRIDGE WV-RITCHIE WV- 344 PM EDT MON AUG 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR SOUTHEASTERN RITCHIE...SOUTH CENTRAL DODDRIDGE...NORTHERN GILMER AND NORTHWESTERN LEWIS COUNTIES... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COXS MILLS...OR 8 MILES NORTH OF GLENVILLE...MOVING SOUTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEOPOLD AND TROY PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3905 8098 3917 8083 3910 8064 3891 8087 TIME...MOT...LOC 1944Z 304DEG 22KT 3905 8082 $$ 30
094 WWUS51 KRLX 081954 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 354 PM EDT MON AUG 8 2011 WVC017-021-041-085-082004- /O.EXP.KRLX.SV.W.0231.000000T0000Z-110808T2000Z/ LEWIS WV-GILMER WV-DODDRIDGE WV-RITCHIE WV- 354 PM EDT MON AUG 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RITCHIE...SOUTH CENTRAL DODDRIDGE...NORTHERN GILMER AND NORTHWESTERN LEWIS COUNTIES WILL EXPIRE AT 400 PM EDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER THESE STORMS MAY STILL PRODUCE WIND GUSTS TO 45 MPH AS THEY EXIT GILMER AND DODDRIDGE COUNTIES. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3905 8098 3917 8083 3910 8064 3891 8087 TIME...MOT...LOC 1954Z 304DEG 22KT 3902 8075 $$ 30
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:58 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 8, 1:58 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 158 PM EDT MON AUG 8 2011 .SYNOPSIS... UPPER LEVEL DISTURBANCES YIELD SCATTERED STORMS THROUGH TUESDAY. WEAK COOL FRONT...FOLLOWED BY STRONGER COLD FRONT WEDNESDAY. HIGH PRESSURE FOR REMAINDER OF THE WEEK. && .NEAR TERM /THROUGH TUESDAY/... DIFFICULT TRYING TO NAIL DOWN PLACE AND TIMING OF PRECIPITATION THROUGH TUESDAY AS WAVES ARE WEAK. BEST PLACEMENT OF PRECIPITATION SEEMS TO BE WITH THE WAVE SWINGING THROUGH TUESDAY. NAM SHOWS BEST VORT TO THE NORTH OF OUR AREA AND A PIECE TO THE SOUTH. AS A RESULT HAVE BROUGHT THE BETTER CHANCE IN WITH THE WAVE FROM NORTHWEST LATER TONIGHT THAN WITH THE WAVE TUESDAY. FAVORED TEMPERATURES WITH THE MET RATHER THEN THE MAV AS THE MET HAS BEEN DOING A BETTER JOB. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... NORTHERN STREAM UPPER FLOW FINALLY AMPLIFIES ENOUGH TO DRIVE A COLD FRONT CLEANLY THROUGH THE AREA WEDNESDAY...WHICH IS WELL ADVERTISED BY THE MODELS. THIS WILL BRING MUCH COOLER AND DRIER AIR FOR THE PERIOD AFTER THIS. PRIOR TO THAT...THERE ARE SOME MODEL DISCREPANCIES. WHILE MODELS AGREE ON A SIGNIFICANT UPPER LEVEL DISTURBANCE PASSING ACROSS THE AREA TUESDAY...THE NAM SEEMS TO BE THE ODD MODEL OUT IN SPLITTING MOST OF THE ENERGY NORTH AND SOUTH OF THE AREA AND BRINGING MUCH LESS QPF. THE GFS...CMC...AND ECMWF HAVE A MORE PHASED AND WELL DEFINED SYSTEM COMING ACROSS...GENERATING MORE QPF AND PUSHING A WEAK FRONT ACROSS. MODEL CONSENSUS RULES HERE...SO HAVE RAISED POPS ON TUESDAY...BUT STILL PUTTING THE HIGHEST IN THE SOUTH WHERE THE DEEPEST MOISTURE WILL RESIDE. ALTHOUGH WARM AND HUMID TUESDAY...GOING ON THE LOWER SIDE OF TEMP GUIDANCE GIVEN THE CLOUDS AND SHOWERS. THIS TUESDAY SYSTEM EXITS EARLY TUESDAY NIGHT...TAKING THE DEEPER MOISTURE WITH IT. TEMPS WILL BE SLIGHTLY COOLER TUESDAY NIGHT WITH SOME DRYING. HOWEVER...WITH THE RATHER VIGOROUS COLD FRONT PUSHING ACROSS WEDNESDAY...WILL LEAVE AT LEAST LOW POPS AHEAD OF THE FRONT...ESPECIALLY WEDNESDAY IN THE EAST. TEMPS WILL BE COOLER BEHIND THE FRONT WEDNESDAY...AND ESPECIALLY WEDNESDAY NIGHT...AS THE FRONT PROGRESSES EASTWARD...AND FINALLY SHUTTING OFF THE CONVECTION AS MUCH DRIER AIR MOVES IN. && .LONG TERM /THURSDAY THROUGH MONDAY/... THE BEGINNING OF THE LONG TERM WILL BE UNDER THE CONTROL OF HIGH PRESSURE THAT WILL HAVE ARRIVED FROM THE UPPER MIDWEST WITH A DRIER AND COOLER AIRMASS. EXPECTING SOME AMPLIFICATION IN THE 500MB FLOW NORTH OF THE GREAT LAKES INTO HUDSON BAY FOR THE END OF THE WORK WEEK...WITH AN EMBEDDED SHORT WAVE AXIS EMBEDDED WITHIN THE MAIN FLOW OF THE PARENT LOW. THIS WILL BRING ANOTHER COLD FRONT INTO THE AREA FOR SATURDAY...AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS ONCE AGAIN. CARRYING A DIURNAL TREND FOR THUNDER...KEEPING IT DURING THE DAY FOR NOW...AND ONLY SHOWERS AT NIGHT. MORE HIGH PRESSURE TO FOLLOW FOR SUNDAY AS THE NORTHEAST REMAINS IN A TROUGH ALOFT...WITH THE UPPER LEVEL RIDGE AND HEAT PLANTED OVER THE INTER MOUNTAIN WEST. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... WEAK WAVES TRIGGERING SHOWERS AND THUNDERSTORMS SCATTERED AROUND AREA. VFR CONDITIONS INTO THIS EVENING EXCEPT NEAR ANY STORMS THAT MAY DEVELOP. OVER NIGHT A BIT TRICKY. MORE ORGANIZED WAVE COMING IN TUESDAY WHICH SHOULD BE PRECEDED BY CLOUDS LATER TONIGHT. EXPECT FOG IN VALLEYS BUT CLOUDS COULD LIMIT ITS FORMATION. FOR NOW HAVE GONE WITH IFR FOG DEVELOPING IN LOWLANDS AND EAST WITH MVFR FOG MORE TO THE WEST. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM TO LOW. ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS AND FOG COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY M M M M H H H H H M H M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY L L L L H H H H H H H M PKB CONSISTENCY H H H H H H H H H H H M CKB CONSISTENCY M H M M H H H H H L H M AFTER 18Z TUESDAY... NO ORGANIZED AREAS OF IFR EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...CL/AAR NEAR TERM...AAR SHORT TERM...JMV LONG TERM...26 AVIATION...AAR
Hazardous weather outlook, Aug 8, 3:28 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 328 AM EDT MON AUG 8 2011 VAZ003-004-WVZ010-011-015>020-024>040-046-047-090730- DICKENSON-BUCHANAN-PLEASANTS-TYLER-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 328 AM EDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY...WITH DAMAGING WINDS AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-013-014-090730- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-LINCOLN-PUTNAM- 328 AM EDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...WITH DAMAGING WINDS AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY...WITH DAMAGING WINDS AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Aug 8, 2:14 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 214 PM EDT MON AUG 8 2011 OHZ076-WVZ009-010-019-081900- PLEASANTS WV-RITCHIE WV-WASHINGTON OH-WOOD WV- 214 PM EDT MON AUG 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON... NORTHEASTERN WOOD...NORTHWESTERN RITCHIE AND PLEASANTS COUNTIES... AT 210 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF MARIETTA...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR WILLOW ISLAND AROUND 220 PM...ST. MARYS AROUND 225 PM...SCHULTZ AROUND 230 PM...NUTTER FARM AROUND 240 PM... CAIRO AROUND 255 PM AND NORTH BEND STATE PARK AROUND 300 PM. THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE MARKERS 1 AND 2 IN OHIO...AND BETWEEN MILE MARKERS 183 AND 186 IN WEST VIRGINIA. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3929 8095 3912 8119 3938 8151 3950 8133 10
Local storm report, Aug 8, 2:32 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
232 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 2 SE PULLMAN 39.17N 80.92W
08/07/2011 RITCHIE WV EMERGENCY MNGR
LARGE AREA OF UPROOTED AND BROKEN TREES. SOME TREES ON
HOMES NEAR HOLBROOK ROAD.
&&
EVENT NUMBER RLX1100823
JFCLocal storm report, Aug 8, 2:37 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
237 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 6 W CAIRO 39.21N 81.27W
08/07/2011 RITCHIE WV EMERGENCY MNGR
ROOF AND PORCH BLOWN OFF HOUSE.
&&
EVENT NUMBER RLX1100824
JFCLocal storm report, Aug 8, 2:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
259 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 2 SE PULLMAN 39.17N 80.92W
08/07/2011 RITCHIE WV EMERGENCY MNGR
LARGE AREA OF UPROOTED AND BROKEN TREES. SOME TREES ON
HOMES NEAR HOLBROOK ROAD.
&&
CORRECTED EVENT TIME
EVENT NUMBER RLX1100823
ARBSpecial weather statement, Aug 8, 3:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 305 PM EDT MON AUG 8 2011 WVZ019-020-029-081945- DODDRIDGE WV-GILMER WV-RITCHIE WV- 305 PM EDT MON AUG 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GILMER...RITCHIE AND SOUTHWESTERN DODDRIDGE COUNTIES... AT 303 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HARRISVILLE... MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR HARRISVILLE AROUND 310 PM...PULLMAN AROUND 320 PM...BEREA AROUND 330 PM...AUBURN AROUND 340 PM AND COXS MILLS AROUND 350 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3914 8070 3896 8087 3917 8122 3930 8108 30
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:27 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Doddridge, Gilmer, Harrison, Lewis and 2 more | 48 min |
| Aug 7, 9:12 PM EDT | Special Weather Statement | RLX | Randolph, Upshur | 48 min |
| Aug 8, 2:14 PM EDT | Special Weather Statement | RLX | Pleasants | 46 min |
| Aug 8, 3:05 PM EDT | Special Weather Statement | RLX | Ritchie | 40 min |
| Aug 8, 3:57 PM EDT | Special Weather Statement | RLX | Lewis | 48 min |
| Aug 8, 4:53 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Lewis, Upshur, Webster | 52 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.